Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: Nocturne on July 23, 2015, 09:37:32 pm

Title: Purging Clomid
Post by: Nocturne on July 23, 2015, 09:37:32 pm
As outlined in my other thread, I've been on Clomid for a month to raise my testosterone and hopefully "reboot my system" so I can avoid TRT.

About a week and a half in to using the drug, I went from feeling very confident that I'd be able to stop having to take Cialis one-a-day soon to having ED about half the time I tried to have sex.  I also started having mood swings and even (I hesitate to use the word) depression, although TBH I'm not sure how much of those had to do with the Clomid and how much had to do with the ED returning with a vengeance after Cialis one-a-day had worked so well for a month.

After a month on Clomid, my total T level is 366, and E2 is about 38.

I spoke to my doc and he didn't think the Clomid or high-ish E2 could have caused the resurgent ED or the mood swings, but he urged me to just stop taking it until our next meeting on August 4th if I felt that it was messing me up.

I skipped my dose last night and today I didn't feel quite as weepy, but I did feel a little "flat".

I was wondering about how long it might take for the Clomid in my system to be purged.  I've heard some people say that it might take weeks.

Mainly, I'm just desperately hoping to get my reliable erections back, after they had returned shortly after starting the Cialis.  Right now I feel like it's a long shot since no one is claiming that Clomid itself causes you to lose your erections, and I'm pinning a lot on the hope that lowering my E2 will solve the problem, but...  A lot of you guys must know the feeling, you'll pin hope on ANYTHING that might help you get back what you've lost.   :(

Title: Re: Purging Clomid
Post by: Osprey on July 23, 2015, 10:07:48 pm
Zuclomiphene is the more estrogenic isomer that is contained in Clomid and it has been reported that detectable levels can exist 6 weeks after stopping treatment.

So you'll need to be patient.
Title: Re: Purging Clomid
Post by: PeakT on July 24, 2015, 02:14:41 am
Zuclomiphene is the more estrogenic isomer that is contained in Clomid and it has been reported that detectable levels can exist 6 weeks after stopping treatment.

So you'll need to be patient.

Makes you wonder if Androxal will work better or worse for restarts, eh?
Title: Re: Purging Clomid
Post by: davie12 on July 24, 2015, 02:47:58 am

Mainly, I'm just desperately hoping to get my reliable erections back, after they had returned shortly after starting the Cialis.  Right now I feel like it's a long shot since no one is claiming that Clomid itself causes you to lose your erections, and I'm pinning a lot on the hope that lowering my E2 will solve the problem...

I will refute that point and claim that Clomid will possibly cause you to lose your erections. Clomid can be helpful, but it is also difficult to control the other hormonal alterations going on, namely increases in SHBG & E2. When those go too high, even in the presence of healthy testosterone and free T, you'll get ED. But you will return to baseline if you give it enough time and be patient. Also, other things will change. I've found (and heard from others) that you may get really thick ejaculate and a lower volume when these hormonal imbalances occur. Overall, it really is true that the T/E2 ratio drives a lot of a healthy functioning endocrine system. It is almost better to have "lowish" T & free T with good E2 & SHBG numbers IMHO rather than good T with a lot of other hormonal imbalances. However, there are limits to this...ie. not with T in the 200s or ridiculously low, etc.
Title: Re: Purging Clomid
Post by: Nocturne on July 24, 2015, 06:47:00 pm
Well, now I'm wondering if I should just bite the bullet and suffer through the rest of my Clomid treatment.  I've already done a month of it and meet with my doc in a couple of weeks.  Plus the responses I got in my thread on ED are making me think that I just have to be thinking more long-term on this stuff.

I'm not sure.  What do you folks think?
Title: Re: Purging Clomid
Post by: PeakT on July 24, 2015, 07:09:12 pm
Well, now I'm wondering if I should just bite the bullet and suffer through the rest of my Clomid treatment.  I've already done a month of it and meet with my doc in a couple of weeks.  Plus the responses I got in my thread on ED are making me think that I just have to be thinking more long-term on this stuff.

I'm not sure.  What do you folks think?

You're not really giving any protocol a fair shake at one month.  Now I will say that if you don't respond at all to Clomid within a month (like yourself) at a decent dosage, then I don't think there is any purpose in going on.  But you've got to ask a pro that as I don't know what things could trip you up along the way.
Title: Re: Purging Clomid
Post by: Nocturne on July 24, 2015, 09:28:46 pm

You're not really giving any protocol a fair shake at one month.  Now I will say that if you don't respond at all to Clomid within a month (like yourself) at a decent dosage, then I don't think there is any purpose in going on.  But you've got to ask a pro that as I don't know what things could trip you up along the way.

Not sure I can say I didn't respond at all -- Remember, two months ago my total T was only 130, one month ago it was 240, and now (after a month of Clomid) it's up to 366.

I might just keep taking it for the next couple of weeks until I see the doc.  I'm a month in already, if he tells me it isn't working well enough when I see him then oh well.
Title: Re: Purging Clomid
Post by: PeakT on July 25, 2015, 06:32:49 am

You're not really giving any protocol a fair shake at one month.  Now I will say that if you don't respond at all to Clomid within a month (like yourself) at a decent dosage, then I don't think there is any purpose in going on.  But you've got to ask a pro that as I don't know what things could trip you up along the way.

Not sure I can say I didn't respond at all -- Remember, two months ago my total T was only 130, one month ago it was 240, and now (after a month of Clomid) it's up to 366.

I might just keep taking it for the next couple of weeks until I see the doc.  I'm a month in already, if he tells me it isn't working well enough when I see him then oh well.

True.  You've actually got a point there, because perhaps the Clomid is doing it's job if you will, but the testes aren't.  So, if you want to know more, I would think you'd have to try HCG?
Title: Re: Purging Clomid
Post by: Nocturne on July 25, 2015, 01:27:02 pm

True.  You've actually got a point there, because perhaps the Clomid is doing it's job if you will, but the testes aren't.  So, if you want to know more, I would think you'd have to try HCG?

I'm not sure what HCG is, or why that would be the natural progression.

But you'd say that to you, my numbers indicate that the testes aren't doing their job?  I'll be hearing from my doc about what he thinks on August 4th.  I do wonder what he'll suggest if he thinks the Clomid isn't working well enough.  His assistant hinted that he might try raising my dose.
Title: Re: Purging Clomid
Post by: lowtguy2015 on July 25, 2015, 05:47:21 pm
You can see this thread. At this point you may need to identify if you are primary or secondary and then base treatment on that. Evidently HCG is another way to answer this question.

http://www.peaktestosterone.com/forum/index.php?topic=7504.msg64286#msg64286
Title: Re: Purging Clomid
Post by: SumTingWong on July 25, 2015, 11:57:35 pm
Nocturne, regarding your first post about coming off Clomid, have a look at the thread linked below. Electrify and I went through the same thing some months back.

http://www.peaktestosterone.com/forum/index.php?topic=5927.0